MAUDE Adverse Event Report: SM ENG CO.,LTD. UNIFY PREMIUM+ PGA; SURGICAL SUTURE

SM ENG CO.,LTD. UNIFY PREMIUM+ PGA; SURGICAL SUTURE
Model Number PMGU-418R13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The item user contact our us agent and report that the item seems to cause a inflammatory reaction like erythema on the patient.

Brand Name
UNIFY PREMIUM+ PGA
Common Device Name
SURGICAL SUTURE
Manufacturer (Section D)
SM ENG CO.,LTD.
46 nakdong-daero,1302 beon-gil
sasang-gu
busan, 46910
KS  46910
Manufacturer (Section G)
SM ENG CO.,LTD.
46 nakdong-daero,1302 beon-gil
sasang-gu
busan, 46910
KS   46910
Manufacturer Contact
inhye lee
46 nakdong-daero,1302 beon-gil
sasang-gu
busan, 46910
KS   46910
MDR Report Key15534761
Report Number3008912461-2022-00001
Device Sequence Number12734539
Product Code GAM
UDI-Device Identifier00814639021547
UDI-Public00814639021547
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2024
Device Model NumberPMGU-418R13
Device Lot Number2103US577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexPrefer Not To Disclose
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceWhite